# SDR YENA2020072200393

- Difficulty date: July 18, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 3381
- Aircraft time: 49,718 hours, 17,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Failed
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 1454,   LEFT OVERWING SLIDE NOT ARMED,  R & R LEFT AFT EMERGENCY EXIT ESCAPE SLIDE PROXIMITY SWITCH 6WN1 IAW AMM 52-73-11, & TSM 52-21-00-810-808-A. LEFT AFT ESCAPE HATCH INDICATING CORRECTLY. OPS CHECKED OK.
